# SDR SIMA2012010011

- Difficulty date: January 7, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 23,506 hours, 17,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3827, LIGHT BULB, IN FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT (LOWER) WAS INOPERATIVE.  COULD NOT DUPLICATE PROBLEM. OPS CHECK WAS GOOD IAW AMM 33-23-11. AIRCRAFT WAS RETURNED TO SERVICE.
